RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1974, Volume 21, Number 2, Pages 207–212 (Mi tmf3886)  

This article is cited in 3 scientific papers (total in 3 papers)

Analytic properties of the scattering amplitude in strong coupling theory

S. V. Semenov, O. D. Timofeevskaya, N. E. Tyurin


Abstract: A system of two nonrelativistic particles and a quantized scalar field is considered. Under the assumption that the particles are strongly coupled to the field, the interaction potential between the particles (5) is smooth and a Yukawa one as $r\to\infty$. The analytic properties of the scattering amplitude are studied and the amplitude is estimated for momentum transfers that are small compared with the energy.

Full text: PDF file (732 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1974, 21:2, 1083–1087

Received: 05.10.1973

Citation: S. V. Semenov, O. D. Timofeevskaya, N. E. Tyurin, “Analytic properties of the scattering amplitude in strong coupling theory”, TMF, 21:2 (1974), 207–212; Theoret. and Math. Phys., 21:2 (1974), 1083–1087

Citation in format AMSBIB
\Bibitem{SemTimTyu74}
\by S.~V.~Semenov, O.~D.~Timofeevskaya, N.~E.~Tyurin
\paper Analytic properties of the scattering amplitude in strong coupling theory
\jour TMF
\yr 1974
\vol 21
\issue 2
\pages 207--212
\mathnet{http://mi.mathnet.ru/tmf3886}
\transl
\jour Theoret. and Math. Phys.
\yr 1974
\vol 21
\issue 2
\pages 1083--1087
\crossref{https://doi.org/10.1007/BF01035555}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3886
  • http://mi.mathnet.ru/eng/tmf/v21/i2/p207

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Razumov, O. A. Khrustalev, “Application of Bogolyubov's method to quantization of boson fields in the neighborhood of a classical solution”, Theoret. and Math. Phys., 29:3 (1976), 1084–1090  mathnet  crossref  mathscinet
    2. O. D. Timofeevskaya, “Allowance for relative group motion in charged scalar theory with two sources”, Theoret. and Math. Phys., 37:2 (1978), 969–974  mathnet  crossref  mathscinet
    3. Sh. I. Vashakidze, V. A. Matveev, “Bogolyubov transformation in the problem of capture of a massive particle by a quantum field”, Theoret. and Math. Phys., 45:3 (1980), 1069–1077  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:196
    Full text:78
    References:13
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020